# SDR SWAA2015052039885

- Difficulty date: April 16, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2619
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER FRAME WEB CRACKED AT BS 727, WL 200 INBD FASTENER HOLE.  REPAIRED WEB IAW EA.
